Bulletin of the American Mathematical Society

On some examples in the theory of power series

P. Turán

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 54, Number 10 (1948), 932-936.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183512381

Mathematical Reviews number (MathSciNet)
MR0027058

Zentralblatt MATH identifier
0032.27401

Citation

Turán, P. On some examples in the theory of power series. Bull. Amer. Math. Soc. 54 (1948), no. 10, 932--936. https://projecteuclid.org/euclid.bams/1183512381


Export citation